# SDR UIEA2019010700034

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,692 hours, 18,642 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 2004120460
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO INTERMITTENT RT ENG BLEED FLUCTUATION IN T/D+CRUISE,PLEASE CHANGE RT PRVC PRECAUTIONARY.( REMOVED AND REPLACED RT ENGINE PRESSURE CONTROLLER IAW  AMM 36-11-29.OPS CHECK GOOD LEAK CHECK GOOD. )
